# SDR KCSA201208221178

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SPAR WEB DAMAGED ON RIGHT SIDE AT NAC STA 212.
